# SDR C2XA97IA145

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Part number: 12047629001
- Condition: Broken
- Location: Right Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3959 - THE PILOT REPORTED THAT DURING CLIMB, CABIN FILLED WITH SMOKE AND A SMOKE WARNING INDICATION WAS ILLUMINATED.  THE CREW TURNED THE AIR CONDITIONING PACK SWITCHES TO LOW AND THE SMOKE INDICATION LIGHT EXTINGUISHED.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT RAM AIR VALVE BROKEN AND DISPATCHED THE AIRCRAFT UNDER MEL NR 21-51-1C.  THE DISCREPANCY WAS CLEARED BY REMOVING AND REPLACING THE RIGHT RAM AIR VALVE SPRING, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
